MathSciNet Relay Station
MathSciNet bibliographic data
MR1553955 Contributed Item
Werner, H.; Stoer, J.; Bommas, W.; Handbook Series Methods of Approximation: Rational Chebyshev approximation. Numer. Math. 10 (1967), no. 4, 289–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement